Top answers from doctors based on your search:
Disclaimer

does diazapan make you sleepy

A 39-year-old member asked:
Dr. Michael Summers
23 years experience Sleep Medicine
Yes: Common side effect of diazepam is sedation.
Dr. Krishna Kumar
55 years experience Psychiatry
Thanks for asking!: Yes! i tablet od 5mg diazepam can make you sleepy.
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Valium: Depends on the dose & your tolerance, also if u r concurrently taking other medicines with sedative effect.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 30-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Just don't do it!!!!: There's really no need to take cocaine, whether street cut or not. You're just putting your health & life at tremendous risk for bad things to hap ... Read More
A 46-year-old male asked:
Dr. Moji Ariyo
22 years experience Internal Medicine
Medication SE: You need to communicate with your prescribing physician and tell him/ her about your side effects. Together, you can decide if you can tolerate thes ... Read More
A 28-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Med side effects: Lyrica (pregabalin) can cause dizziness, drowsiness, loss of balance & decreased coordination. But then again, so can valium. So, please talk with y ... Read More
1
1 thank
A 60-year-old female asked:
Dr. Krishna Kumar
55 years experience Psychiatry
Insomnia, Anxiety: You deserve good sleep and feeling rested in the morning! Even 10mg dose of Diazepam has not relieved your anxiety. Zolpidem is a medication for sleep ... Read More
A 46-year-old member asked:
Dr. SG Erman
Dr. SG Erman answered
35 years experience Family Medicine
Not Likely: While any medication may cause any side effects, sleepiness or drowsiness is not reported as a common side effect of singulair (montelukast).
A 43-year-old member asked:
Dr. Ricardo Madrid
54 years experience Neurology
Not likely by itself: Acute hepatic toxicity is the main side effect of Acetaminophen with anorexia, vomiting and diaphoresis 72-96 hr after ingestion.
1
1 comment
3
3 thanks
A 48-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Sleepy: Some do, depending on the sedating effect, the dose, & your tolerance.
A female asked:
Dr. Jeff McFadden
24 years experience Family Medicine
Maybe: Some people have paradoxical effects to drugs. So it's possible but not likely. Sedating antihistamines make some of my patients more awake and aler ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Ipe Kalathoor
17 years experience Internal Medicine
Steroids: I don't think so. When on steroids for a long time and then stopping itsuddenly can cause sleepiness and fatigue.
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month